# SDR DALA2020031701888

- Difficulty date: March 16, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 63,328 hours, 24,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7129331) DURING INSPECTION FOUND EMERGENCY EXIT SIGNS AT FWD OVERWING EXIT LT AND RT INOPERATIVE. REPLACED EMERGENCY LIGHT BATTERY PACK M1694 PER B737 AMM 33-51. OPS CKS GOOD.
